# SDR HALA20250103005

- Difficulty date: January 2, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N5827K
- Make and model: Airbus A330-343
- Aircraft serial: 01865
- Aircraft time: 43,759 hours, 7,528 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 48,253 hours, 10,666 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - ENG 2 BLEED FAULT ON ECAM. DEFERED PER MEL 36-11-2 OK TO CONTINUE PER MEL. REMOVED AND REPLACED RH ENGINE BLEED VALVE [PRV-4001HA] IAW A330 36-11-52. OPS CHECK AND LEAK CHECK GOOD. NO FAULTS AT THIS TIME. THIS CLEARS MDDR#538206 PLACARD REMOVED AND MIC SHEET UPDATED.
